Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lola189

BIG Trouble with Diane 35!!!!

I have been on Diane 35 for about 10 days now, and at first I experienced A LOT of nausea and vomiting , but it went away in a couple days. NOW painful cysts have formed on my chin, forehead, ear and the side of my face. I have not experienced such acne in two years now, and its really scaring me. I have read a lot of stories of how Diane 35 does not work, and makes you gain a lot of weight, I even read that it caused a girl to die. I don't know what to believe or what to do, all I know is that I'm sick of my skin breaking out like this. I'm thinking about quiting Diane, and switching to antibiotics. I have tried antibiotics once before and they gave me diarrhea. I have very oily skin and whiteheads and clogged pores. If anybody has ANY information about Diane and its side affects or even any other oral medicine I can try that would be GREAT!!!!! Thanks! :)

Share this post


Link to post
Share on other sites

I'm so sorry about what happened to you from being on Diane. Not all BCP's will work wonders for everyone. With almost every acne medication whether it be BCP or antibiotics, you will get an initial breakout when you first start them. It normally takes up to three months to see definite improvements with Diane.

I started Diana back in 2001 and I had used it up until 2007 and if I could, I'd be back on it again in a heartbeat despite what I've read about it. If anything, I've heard of a lot worse when it comes to Yasmin/Yaz then with the Diane so I'd stick with it if I were you. Hell, I remember reading about four deaths that were suppose to be related to Yasmin a year ago when I was doing a search on it! They happened over in Europe. As for its side effects, if you type in "Diane 35 monograph" in Google or Yahoo, you'll be able to get all the information on it that you need. :)

As for other meds to try, you could try Spironolactone. I've heard of a lot of great success stories with that pill and that's one I'm currently on right now.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×